# SDR SWAA2022022283832

- Difficulty date: August 5, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E WIGGLE PLATE BROKEN COMMON TO FORWARD EDGE OF PANEL 651BB / REMOVED AND REPLACED WIGGLE PLATE ASSY R/W T/E COMMON TO FORWARD EDGE OF PANEL 651BB IAW SRM 51-40-02-0G-0; DWG 115A2781 AND IPC 57-50-00-27 83802U 10AUG19
